# SDR CA031218002

- Difficulty date: December 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073001A
- Condition: Inoperative
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, W
- Precautionary procedure: E

## Discrepancy

(CAN) EVERY 20 SECONDS IN FLIGHT, PROP SPEED DROPS BY 10 RPM AND ALL OTHER ENGINE PARAMETERS ALSO DROP. CREW COULD FEEL THE DROP IN POWER, NOT AN INDICATION PROBLEM. FADEC WAS REPLACED, ON GROUND HIGH POWER RUNS NO DEFECT NOTICED. TAKE-OFF WAS FINE, BUT ON CLIMB, PARAMETER FLUCTUATIONS RESURFACED EVERY 20 SECS. NR 1 ENGINE SHUTDOWN AND AIRCRAFT RETURNED TO BACK BASE. PCU CHANGED AND CHECK FLIGHT WAS SUCCESSFUL, AIRCRAFT RETURNED TO SERVICE.
